# SDR SWAA2022012576662

- Difficulty date: May 21, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 63,782 hours, 37,129 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT / AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT REPAIRED BY WELDS IAW EA NO. 1-A53-2076- REV. 11
